# SDR JJBA2018113015014

- Difficulty date: November 15, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N14171
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500859
- Aircraft time: 34,989 hours, 22,544 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-FRAME UNDERNEATH FLOORBOARD 232DF ALONG FR23 IS CORRODED. REMOVED AND REPLACED R/H L-FRAME UNDERNEATH FLOORBOARD 232DF ALONG FR23.
